Alert archive / Vermont / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Burlington, VT

July 18, 2011Addison County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 18, 2011, 4:46 PM EDT for Addison County, Vermont. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2011, 4:46 PM EDT (20:46 UTC)
Expired
Jul 18, 2011, 5:30 PM EDT
In force
44 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County Addison County, VT

The radar

The Burlington radar (KCXX), 49 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 4:53 PM EDTHAIL 1Vergennes, VTDIME TO QUARTER SIZE HAIL FROM 4...53 TO 5...00PM
Jul 18, 4:55 PM EDTHAIL 1Waltham, VTLARGE BRANCH DOWN
Jul 18, 4:58 PM EDTTSTM WND GST 581 Nnw Waltham, VT0.72 INCHES IN 20 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS51 KBTV 182046
SVRBTV
VTC001-182130-
/O.NEW.KBTV.SV.W.0077.110718T2046Z-110718T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
446 PM EDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 530 PM EDT.

* AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR KINGSLAND
  BAY STATE PARK...MOVING SOUTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  VERGENNES...NEW HAVEN...BRISTOL...WEYBRIDGE...CORNWALL...
  BRIDPORT...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4396 7302 4394 7337 4424 7333 4425 7312
TIME...MOT...LOC 2044Z 355DEG 14KT 4419 7327

$$
NASH
1 follow-up statement
690 
WWUS51 KBTV 182107
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
507 PM EDT MON JUL 18 2011

VTC001-182130-
/O.CON.KBTV.SV.W.0077.000000T0000Z-110718T2130Z/
ADDISON VT-
507 PM EDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR ADDISON COUNTY...

AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WALTHAM...
MOVING SOUTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  WEYBRIDGE...BROOKSVILLE...CORNWALL...BRIDPORT...

THIS STORM HAS PRODUCED HAIL THE SIZE OF QUARTERS IN VERGENNES. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4417 7332 4419 7310 4396 7302 4394 7337
TIME...MOT...LOC 2106Z 355DEG 14KT 4410 7326

$$
NASH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:55 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 18, 3:55 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
355 PM EDT MON JUL 18 2011

.SYNOPSIS...
SCATTERED THUNDERSTORMS WILL COME TO AN END THIS EVENING AS A WEAK
COLD FRONT MOVES INTO THE AREA, BRINING DRIER CONDITIONS. TUESDAY
WILL BE SUNNY, WARM AND DRY. HOTTER AND MORE HUMID WEATHER WILL
START TO RETURN WEDNESDAY AND CONTINUE INTO FRIDAY. TEMPERATURES ARE
EXPECTED TO REACH INTO THE 90S THURSDAY AND FRIDAY, WITH THE
CHANCE FOR THUNDERSTORMS BOTH DAYS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 340 PM EDT MONDAY...GLAD I DON'T HAVE TO EAT CROW (PLEASE
REFER TO FORECAST DISCUSSION FROM THIS MORNING). SCATTERED
THUNDERSTORMS ARE DEVELOPING ACROSS MUCH OF THE REGION THANKS TO
DAYTIME HEATING. 19Z LAPS ANALYSIS SHOWING HIGHEST CAPES IN THE
CHAMPLAIN AND ST LAWRENCE VALLEYS -- WITH CAPES APPROACHING 2000
J/KG. NOT ANTICIPATING ANY SEVERE STORMS, ALTHOUGH BRIEF HEAVY
RAINS AND SOME GUSTY WINDS WOULD ACCOMPANY THE STRONGEST OF
STORMS. COVERAGE SHOULD BE NO MORE THAN 40-50% OF THE AREA, SO
MOST FOLKS WILL STAY DRY. CONVECTION SHOULD COME TO A QUICK END
WITH SUNSET, AND SET THE STAGE FOR A MOSTLY CLEAR OVERNIGHT. COULD
BE SOME PATCHY FOG LATE TONIGHT, BUT WASN'T CONFIDENT ENOUGH THAT
THERE WOULD BE ENOUGH TIME FOR ENOUGH FOG TO FORM TO ADD IT TO THE
FORECAST.

STUCK CLOSE TO BLEND OF GUIDANCE FOR OVERNIGHT LOWS. HIGHER
ELEVATIONS WILL DROP INTO THE 50S, BUT STILL 60S IN THE VALLEYS.
HOWEVER, DEWPOINTS SHOULD BE FALLING LATER THIS EVENING, SO IT
WILL BE MORE COMFORTABLE SLEEPING WEATHER.

FINAL NOTE -- SMOKE FROM THOSE WESTERN ONTARIO FIRES IS SINKING
SOUTH WITH THE FRONTAL BOUNDARY. SMOKE DOESN'T APPEAR TO BE SO
THICK THAT IT WILL BE VERY NOTICEABLE (EG: SMELL), BUT SHOULD MAKE
THE SUNSET AND TOMORROWS SUNRISE MORE REDDISH THAN NORMAL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 340 PM EDT MONDAY...TUESDAY AND WEDNESDAY BOTH LOOK TO BE
DRY AS HIGH PRESSURE BUILDS IN FROM THE NORTH BEHIND THE WEAK COLD
FRONT. NOT LOOKING FOR BELOW NORMAL TEMPERATURES, BUT TUESDAY WILL
AT LEAST FEATURE LOWER DEWPOINTS. HIGHS IN THE LOWER 80S (UPPER
70S IN THE HIGHER ELEVATIONS). TUESDAY NIGHT SHOULD BE MOSTLY CLEAR
WITH HIGH PRESSURE ON TOP OF US.

BY WEDNESDAY, THE HIGH SHIFTS TO THE EAST AND THIS ALLOWS A
WARMER WEST/SOUTHWET FLOW TO AGAIN ESTABLISH ITSELF. HOTTER
TEMPERATURES AND HIGHER DEWPOINTS WILL BEGIN TO BE ADVECTED IN
FROM THE HEAT RIDGE TO OUR WEST. 850MB TEMPERATURES ON WEDNESDAY
WILL CLIMB TO THE 16-18C RANGE, AND THIS WILL SUPPORT TEMPERATURES
WELL INTO THE 80S -- PERHAPS EVEN TOUCHING 90F. DEWPOINTS WILL BE
GETTING BACK INTO THE LOWER 60S, SO WE'LL START TO FEEL THAT
HUMIDITY. STILL LOOKING DRY, BUT BY LATE IN THE DAY AND WEDNESDAY
NIGHT WE'LL HAVE TO START WATCHING WHAT IS GOING ON AS THE AREA
MAY AGAIN BE SUBJECT TO CONVECTIVE CLUSTERS RIDING OVER THE TOP OF
THE HEAT RIDGE. BOTH THE GFS AND EURO ARE HINTING AT AN ELEVATED
MIXED LAYER COMING IN AFTER 00Z THURSDAY. THAT COULD SUPPORT
CONVECTION. AS SUCH, I'VE PAINTED IN 20-30% POPS FOR WEDNESDAY
NIGHT ACROSS THE NORTHERN HALF OF THE REGION. THINK OF IT AS A
PLACE HOLDER, BECAUSE TRYING TO TIME CONVECTION THIS FAR OUT IS
LIKE PLAYING THE SLOTS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 340 PM EDT MONDAY...LOW TO MODERATE CONFIDENCE THROUGH THE
PERIOD AS THE REGION WILL BE ON THE EDGE OF THE BIG HEAT RIDGE.
THIS WILL MAKE US SUCCEPTIBLE TO CONVECTIVE CLUSTERS ROLLING OVER
THE TOP OF THE RIDGE AND IMPACTING THE AREA -- ALSO WITH THE BULK
OF THE HEAT JUST OFF TO OUR SOUTHWEST, ANY SHIFT IN THE PATTERN BY
JUST A FEW HUNDRED MILES WILL MEAN THE DIFFERENCE IN WARM/DRY VS
HOT/HUMID CONDITIONS.

12Z RUNS OF THE GFS AND EURO ARE IN OKAY AGREEMENT, THOUGH IT'S
GOING TO BE THE MINOR DETAILS (THAT ARE CURRENTLY UNRESOLVABLE)
THAT WILL HAVE THE BIGGEST IMPACT ON OUR SENSIBLE WEATHER.

HERE IS THE BEST STAB AT THE DAILIES:

THURSDAY...THIS WILL LIKELY BE THE HOTTEST DAY OF THE PERIOD AS
SOUTHWEST/WEST FLOW WILL HAVE ADVECTED IN A PIECE OF THE HOT
AIRMASS. BOTH GFS AND EURO ARE INDICATING 850MB TEMPERATURES
AROUND 20C. IF WE SEE LOTS OF SUN, THIS WOULD RESULT IN LOWER
ELEVATION TEMPERATURES SOARING WAY INTO THE 90S. IN FACT, SOME
GUIDANCE INDICATES BTV COULD SEE 100F. NOT READY TO PAINT THAT IN
JUST YET, AS I DO EXPECT A FEW T-STORMS TO POP UP AND HOLD BACK
THE TEMPERATURES SOMEWHAT. UNFORTUNATELY DEWPOINTS WILL BE CLOSING
IN ON 70F, SO EVEN IF THE AIR TEMPERATURE IS ONLY IN THE LOWER
90S, IT'S GOING TO FEEL NEARLY 10 DEGREES WARMER. PREPARE TO
SWELTER.

THURSDAY NIGHT...HINTS IN THE MODEL GUIDANCE OF SOME CONVECTION
COMING DOWN FROM THE NORTHWEST AT SOME POINT. WOULDN'T SURPRISE
ME AS GUIDANCE ALSO SHOWING POCKETS OF DECENT ELEVATED MIXED LAYER
(EML) MOVING ACROSS OUR REGION -- THIS EML WOULD SUPPORT CLUSTERS
OF CONVECTION/MCS TYPE ACTIVITY. HOWEVER, ITS IMPOSSIBLE TO TIME,
SO WILL JUST SHOW CHANCE POPS. DONT EXPECT MUCH RELIEF
TEMPERATURE/HUMIDTY WISE EITHER. MANY OF US WILL STAY ABOVE THE
70F MARK, WITH CONTINUED HIGH HUMIDITY.

FRIDAY...GUIDANCE AGREES THAT WE'LL HAVE CONTINUED EML POCKETS
MOVING OVERHEAD, SO PERHAPS CONVECTION AT ANY TIME, AND
BROADBRUSHED WITH CHANCE POPS. WESTERLY FLOW ALOFT CONTINUES TO
ADVECT THE HOT AIR IN. 850MB TEMPERATURES STILL PUSHING 20C.
WORKING UNDER THE ASSUMPTION THAT WE'LL HAVE LEAST SOME SUNSHINE
ONCE AGAIN, LOWER 90S IS A GOOD BET FOR HIGHS. AND YES, DEWPOINTS
WILL STILL BE WELL INTO THAT UNCOMFORTABLE RANGE.

SATURDAY...GUIDANCE DIVERGES SOME AT THIS POINT. GFS DEEPENS THE
UPPER TROF TO OUR EAST, ALLOWING AT LEAST SOME COOLER AIR TO
FILTER IN ON MORE NORTHERLY WINDS. TAKEN FACE VALUE, THE GFS WOULD
SAY TEMPERATURES IN THE UPPER 70S. THE EURO ON THE OTHER HAND
KEEPS US IN WESTERLY/HOT/HUMID FLOW WITH TEMPERATURES CLOSING IN
ON ANOTHER 90F DEGREE DAY. AS ANY GOOD OPERATIONAL METEOROLOGIST
WOULD DO AT THIS POINT IS TO TAKE A BLEND BECAUSE IT'S LIKELY THAT
NEITHER SOLUTION IS CORRECT. STILL MAY BE A STRAY T-STORM AROUND,
BUT CHANCES AT THIS POINT DO SEEM LOWER, SO KEPT THE FORECAST DRY.

SUNDAY...I AGAIN WENT FOR A BLEND, BUT SHADED TOWARD HPC AND THE GFS.
GFS HAS HIGH PRESSURE OVERHEAD WITH A SEASONABLY WARM/DRY DAY.
PREVIOUS 00Z EURO HAD A WEAK FRONT SLICING THE AREA WITH MORE
CLOUDS, HUMIDITY AND SHOWER CHANCES, BUT 12Z RUN HAS A DRIER
SOLUTION. SO AT THIS POINT WILL CONTINUE TO PAINT SUNDAY AS DRY.

MONDAY...GFS AND EURO GUIDANCE BOTH INDICATING A DECENT SHORTWAVE
AND ASSOCIATED SURFACE COLD FRONT MOVING THROUGH THE AREA WITH A
BAND OF SHOWERS AND THUNDERSTORMS -- AND HAVE HAD THIS IDEA FOR A
FEW RUNS NOW. HAVE PAINTED IN ROUGHLY 40% POPS, BUT IF MODELS
MAINTAIN CONTINUITY, THIS WILL NEED TO BE INCREASED. STUCK WITH A
BLEND OF GUIDANCE.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...MAINLY VFR THROUGH THE PERIOD. CONSIDERABLE
MORNING CLOUDINESS HAS BEGUN TO ERODE EARLY THIS AFTERNOON WHICH
IS CONTRIBUTING TO A MODEST INCREASE IN INSTABILITY. WITH THE COLD
FRONT CURRENTLY LOCATED ACROSS THE SAINT LAWRENCE VALLEY AND THE
DEVELOPMENT OF MODEST INSTABILITY...HAVE INCLUDED MENTION OF CB IN
THROUGH THE EARLY EVENING...THOUGH COVERAGE OF THUNDERSTORMS
LIKELY TO BE ISOLATED TO SCATTERED. WINDS SHIFT TO NORTHWESTERLY
TONIGHT AFTER PASSAGE OF THE COLD FRONT. OTHER CONCERN IS FOR
MIST/FOG DURING THE OVERNIGHT...AT THIS TIME THINKING IS THAT
THERE WILL BE ENOUGH CLOUDS AROUND TO LIMIT ANY MIST OR FOG
DEVELOPMENT. VFR CONDITIONS FOR TOMORROW.

OUTLOOK 18Z TUESDAY THROUGH SATURDAY...
18Z TUESDAY THROUGH 18Z THURSDAY...MAINLY VFR WITH HIGH PRESSURE.
PATCHY EARLY MORNING BR/FG AND ASSOCIATED IFR POSSIBLE AT
KMPV/KSLK.

18Z THURSDAY THRU 06Z SATURDAY...VFR WITH SCT MVFR/IFR IN SHOWERS
AND THUNDERSTORMS.

SATURDAY THROUGH SATURDAY NIGHT...VFR AS HIGH PRESSURE BUILDS
INTO THE REGION.

&&

.EQUIPMENT...
AS OF 315 PM EDT MONDAY...STILL NO NEWS ON WHEN OBSERVATIONS WILL
BE AVAILABLE FROM THE RUTLAND AWOS SYSTEM. THE SYSTEM IS
OPERATIONAL, BUT NOT TRANSMITTING THE OBSERVATIONS DUE TO
COMMUNICATION PROBLEMS. FAA HAS MAINTENANCE RESPONSIBILITY AND ARE
AWARE OF THE PROBLEM.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...NASH
NEAR TERM...NASH
SHORT TERM...NASH
LONG TERM...NASH
AVIATION...LOCONTO
EQUIPMENT...
Hazardous weather outlook, Jul 18, 3:35 AM EDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
335 AM EDT MON JUL 18 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-190745-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
335 AM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 4:26 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
426 PM EDT MON JUL 18 2011

NYZ035-VTZ005-009-018-182115-
EASTERN ADDISON VT-EASTERN ESSEX NY-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-
426 PM EDT MON JUL 18 2011

...A STRONG THUNDERSTORM IN THE SOUTHERN CHAMPLAIN VALLEY...

AT 422 PM EDT...WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM JUST SOUTHWEST OF CHARLOTTE, NEAR THOMPSON POINT. THE
THUNDERSTORM WAS MOVING SOUTH AT 15 MPH INTO NORTHERN ADDISON COUNTY.

WIND GUSTS TO 40 MPH, SMALL HAIL AND HEAVY RAIN ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
KINGSLAND BAY STATE PARK...FERRISBURG...VERGENNES...BUTTON BAY STATE
PARK...PANTON...WALTHAM...ADDISON...WEST ADDISON...WEYBRIDGE...
BROOKSVILLE...MIDDLEBURY...

BOATERS ON THE SOUTHERN PORTION OF LAKE CHAMPLAIN SHOULD SEEK SAFE
HARBOR. STRONG WINDS WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS
MAY OVERTURN SMALL BOATS.

LAT...LON 4401 7302 4397 7347 4435 7339 4434 7315

NASH

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:25 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle50 min
Jul 17, 10:13 PM EDTSpecial Weather StatementBTVAddison, Caledonia, Lamoille, Orleans, Washington62 min
Jul 18, 2:51 AM EDTSpecial Weather StatementBTVOrange, Windsor54 min
Jul 18, 4:26 PM EDTSpecial Weather StatementBTVAddison49 min
Jul 18, 5:18 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland42 min
Jul 18, 6:01 PM EDTSpecial Weather StatementBTVRutland44 min
Jul 18, 7:08 PM EDTSpecial Weather StatementBTVRutland52 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.